# SDR ABXA9500550

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S24312155A017
- Condition: Worn
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND RIGHT FLYING DOOR DRIVE ROD OUTBOARD END HAD SIDE PLAY.  REPLACED BUSHINGS IAW DC-9 MM 32-10-6.
